# SDR DALA13058626902

- Difficulty date: November 3, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 85,411 hours, 36,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE SEATS 30-45 RIGHT INOPERATIVE.  FOUND FAULTY EMERGENCY LIGHT POWER SUPPLY BATTERY POST.  REMOVED AND REPLACED POWER SUPPLY IAW AMM 33-51.
